So I've taken my seventh pill of Claravis. For the most part I feel fine. I haven't noticed any improvement and my acne is only slightly worse than before I started accutane.
My face is starting to get more dry. But it is definitely not too bad and I can still wear makeup, although by the end of the day my face looks cakey with makeup. My lips are starting to peel and it feels like I have a sunburn on them. However, this also is not very bad and is easily manageable with aquaphor.
There are several things happening with me and I don't even know if I can attribute any of them to accutane. Let me know if you had similar symptoms while on accutane. My scalp is very itchy. I've been getting headaches (not very bad ones). I'm extremely tired. But that could be because I've been sitting around doing nothing the past couple of days. I've been sad, but I'm sure that's not because of accutane. Things have been weird between me and my boyfriend. I also feel like I may be getting sick. But my mom has been sick so that probably good reason.
I take my birth control pill and accutane at the same time during my dinner meal. Is that okay?
I've noticed it really is taking a lot of time for my active pimples to heal. I still have 3 active ones on my right cheek. One active one on my left cheek and 3 active ones on my forehead.